# SDR SWAA032462

- Difficulty date: November 6, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 54,355 hours, 45,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND DENT IN SKIN AT BS 847 BETWEEN STR 25L AND 26L.  REMOVED AND REPLACED PER ER.
